# SDR AUS20020423

- Difficulty date: April 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST VALVES (2OFF) LEAKING. ENGINE HAD ONLY 441 HOURS SINCE FACTORY REMANUFACTURE.
